# SDR AALA202112203907

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 31,554 hours, 12,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3 LEFT AND RIGHT YELLOW ARMING LEVER LOOSE. DOOR 3 LEFT AND RIGHT LEVER AT YELLOW ARM DEVICE TIGHTENED SCREW AT ARM LEVER PER AMM 52-13-00.
